# SDR DALA1201436304

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,469 hours, 11,888 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Panel
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING ACCESS PANEL 191ML AT STA 1145 HAS 6" X 3" & 6" X 4" HOLE DAMAGE.  NEED P/N 65B10547-37PER B747 IPC 52-48-01-070-941A-A ITEM 70.  PERFORMED REPAIR IAW B747-400 SRM 51-70-07.  INSTALL PANEL 191ML AS PER B747-400 AMM21-51-03 (DOOR INSTRUCTION) CHECK OK.
